# SDR UIEA2023101300906

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 94,440 hours, 15,909 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEVIATION - DURING PERFORMING EO 4453A087 PART 2, STA 360 RH UPPER CHORD STRAP HAVE 2 EACH EXISTING FASTENER WAS 1/4"( 1) PERFORM JOB IAW EI T2023A53M-2628 SEQUENCE A REV 0. 2) ACCOMPLISHED EI T2023A53M-2628 REV 1. 3) JOB COMPLETED AND CONDITION CHECK NORMAL )
